| Model Number |
CQ2015A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event-unk.Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Occupation: was present in surgery-exact healthcare professional occupation unk.(b)(4).Lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a cq2015a intraocular lens, diopter +20.0 into the patient's eye on (b)(6) 2017.Reportedly, on (b)(6) 2017 the lens was exchanged with a same type, different diopter lens due to the patient being "unhappy with vision." the problem was resolved.